The ABC Homeopathy Forum
Num vom 200 overdoseI am facing nuxvom 200 overdose side effects.
From last 2 months having breathing problem with dry spasmadic cough.
How to get relief from this?
Sandipan on 2016-03-10
This is just a forum. Assume posts are not from medical professionals.
Take one dose Sulphur 30.
♡ telescope 7 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.